# SDR HEED089184

- Difficulty date: April 13, 2002
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,909 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 2,909 hours
- Component: Tailboom
- Component part number: 407030801101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED ON UPPER AFT LT SIDE OF HORIZONAL STABLIZER OPENING. REPLACE UNIT.
